Alert archive / Texas / Areal Flood Advisories in 2015

Areal Flood Advisory 310, NWS Fort Worth, TX

October 22, 2015Jack County, Young County, Texas

NWS Fort Worth, TX issued this areal flood advisory at Oct 22, 2015, 12:14 PM CDT for Jack County, Young County, Texas. It was in force for 3 hr.

The area

The outline as issued.

The facts

Issued
Oct 22, 2015, 12:14 PM CDT (17:14 UTC)
Expired
Oct 22, 2015, 3:15 PM CDT
In force
3 hr
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

Counties Jack County, TX, Young County, TX

The radar

The Dyess AFB radar (KDYX), 102 km from the middle of the area, began a volume at 17:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 5.2 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2015-10-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2015-10-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 121 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
976 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
121 m²/s²
0-3 km storm-relative helicity
157 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

404 
WGUS84 KFWD 221714
FLSFWD

FLOOD ADVISORY
NATIONAL WEATHER SERVICE FORT WORTH TX
1214 PM CDT THU OCT 22 2015

TXC237-503-222015-
/O.NEW.KFWD.FA.Y.0310.151022T1714Z-151022T2015Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
YOUNG TX-JACK TX-
1214 PM CDT THU OCT 22 2015

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* URBAN AND SMALL STREAM FLOOD ADVISORY FOR POOR DRAINAGE AREAS
  FOR...
  YOUNG COUNTY IN NORTH CENTRAL TEXAS...
  WESTERN JACK COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 315 PM CDT

* AT 1213 PM CDT...DOPPLER RADAR AND AUTOMATED RAIN GAUGES INDICATED
  HEAVY RAIN DUE TO THUNDERSTORMS. THIS WILL CAUSE URBAN AND SMALL
  STREAM FLOODING. OVERFLOWING POOR DRAINAGE AREAS WILL RESULT IN
  MINOR FLOODING IN THE ADVISORY AREA. UP TO ONE INCH OF RAIN HAS
  ALREADY FALLEN.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  GRAHAM...OLNEY...BRYSON...NEWCASTLE AND ANTELOPE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...AS WELL AS FARM AND COUNTRY ROADS. DO NOT
ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

&&

LAT...LON 3340 9894 3340 9842 3347 9842 3347 9807
      3301 9830 3301 9843 3295 9843 3296 9894

$$

58
1 follow-up statement
503 
WGUS84 KFWD 222007
FLSFWD

FLOOD ADVISORY
NATIONAL WEATHER SERVICE FORT WORTH TX
307 PM CDT THU OCT 22 2015

TXC237-503-222017-
/O.EXP.KFWD.FA.Y.0310.000000T0000Z-151022T2015Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
YOUNG TX-JACK TX-
307 PM CDT THU OCT 22 2015

...THE URBAN AND SMALL STREAM FLOOD ADVISORY WILL EXPIRE AT 315 PM
CDT FOR YOUNG AND WESTERN JACK COUNTIES...

LAT...LON 3340 9894 3340 9842 3347 9842 3347 9807
      3301 9830 3301 9843 3295 9843 3296 9894

$$

75

What forecasters said that day

The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this areal flood advisory went out at Oct 22, 12:05 PM CDT, 9 minutes earlier.

Area forecast discussion, Oct 22, 12:05 PM CDT, 9 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
1205 PM CDT THU OCT 22 2015

.UPDATE...
MINOR UPDATE TO TRIM DOWN POPS INTO CHANCE CATEGORY EAST OF A
SHERMAN...DALLAS...CAMERON LINE. ACTIVITY ACROSS THIS AREA IS NOT
AS EXPANSIVE AS MANY HIGH RESOLUTION MODELS INDICATED IT WOULD BE
BY MIDDAY INTO EARLY AFTERNOON. LIKELY TO CATEGORICAL POPS WILL
CONTINUE WITH CONVECTION CONTAINING POCKETS OF HEAVIER RAIN NORTHWEST
OF A COMANCHE...MINERAL WELLS...GAINESVILLE LINE THROUGH THIS
AFTERNOON AND EARLY EVENING.

IF ISOLATED SMALL STREAM OR FLASH FLOODING WERE TO OCCUR TODAY...
IT WOULD BE ACROSS THOSE FAR NORTHWEST COUNTIES. THIS WOULD IMPACT
UPPER BRAZOS AND WEST ELM FORK OF THE TRINITY WITH POSSIBLE MINOR
RISES. BEING THAT WE'VE BEEN SO DRY UP TO THIS POINT THE PAST FEW
MONTHS...MUCH OF THIS AREA CAN TAKE THE RAIN AS LONG AS RATES REMAIN
REASONABLE WITH HEAVIER POCKETS OF RAIN CONTINUING TO MOVE READILY
NORTH. TRAINING MAY POSE A PROBLEM AS WELL...AS THIS AREA WILL NOT
MOVE MUCH FURTHER EAST THE REMAINDER OF THE DAY.

TODAY/S HIGH TEMPERATURES WERE LOWERED ACROSS THE W/NW COUNTIES
WITH THE CURRENT RAINFALL AND CLOUD COVER...WITH WARMEST
TEMPERATURES EXPECTED ACROSS THE FAR EASTERN COUNTIES WHERE PEEKS
OF SUN ARE STILL EXPECTED THIS AFTERNOON.

05/

&&

.AVIATION...
/ISSUED 718 AM CDT THU OCT 22 2015/
/12Z TAFS/

VFR CONDITIONS PREVAIL IN THE METROPLEX AT THIS TIME...BUT
CONDITIONS WILL DETERIORATE THROUGH THE MORNING WITH MVFR CIGS
RAPIDLY SPREADING NORTH. WIDESPREAD SHOWERS ARE EXPECTED TO
MOVE INTO THE AREA LATER THIS MORNING AND BECOME MORE NUMEROUS BY
LATE AFTERNOON AND EVENING. MVFR CIGS AND SCATTERED SHOWERS/STORMS
WILL PREVAIL THIS EVENING AND TONIGHT. RAIN IS EXPECTED TO
INTENSIFY LATER TONIGHT AND BE ON AND OFF THROUGH THE NIGHT. SOME
IFR CONDITIONS ARE POSSIBLE LATE TONIGHT INTO FRIDAY MORNING.
THERE MAY BE A LULL IN THE ACTIVITY TOMORROW AS THE FIRST WAVE OF
FORCING MOVES TO THE NORTHEAST...BUT ADDITIONAL SHOWERS AND A FEW
THUNDERSTORMS ARE EXPECTED TOMORROW NIGHT INTO FRIDAY.

DUNN

&&

.PREV DISCUSSION... /ISSUED 429 AM CDT THU OCT 22 2015/
MOISTURE WILL DRAMATICALLY INCREASE ACROSS THE REGION TODAY FROM
SOUTH TO NORTH WHICH SHOULD RESULT IN SCATTERED SHOWERS AND STORMS
DEVELOPING BY MID MORNING IN CENTRAL TEXAS AND STREAMING NORTHWARD
THROUGH THE DAY. THIS ACTIVITY SHOULD BE FAST MOVING AND DOWNPOURS
WILL BE BRIEF. STRONG/ORGANIZED SHEAR WILL BE IN PLACE TODAY BUT
THE INSTABILITY IS LIKELY TOO LIMITED FOR MORE THAN AN ISOLATED
SEVERE WEATHER THREAT. THE GROUNDS SHOULD HAVE NO PROBLEM SOAKING
UP ANY RAIN WE RECEIVE TODAY. MEANWHILE THE LINE OF STORMS TO OUR
WEST SHOULD MAKE SLOW PROGRESS EAST AND NORTHEAST...LIKELY
REACHING THE NW ZONES BY EARLY AFTERNOON. SOUTHEASTERLY SURFACE
WINDS WILL BE A BIT BREEZY TODAY AS LOW LEVEL FLOW INTENSIFIES
AHEAD OF THE SQUALL LINE AND THE EJECTING UPPER LEVEL TROUGH OVER
THE FOUR CORNERS. HIGHS WILL RANGE FROM THE UPPER 70S WEST TO THE
LOWER 80S EAST WITH MOSTLY CLOUDY SKIES.

ALL SIGNS CONTINUE TO POINT TOWARD A SIGNIFICANT RAIN EVENT ACROSS
NORTH CENTRAL TEXAS DURING THE NEXT 72 HOURS AND IT IS WITH HIGH
CONFIDENCE WE CAN SAY THE AREA WILL SEE SOME MUCH NEEDED RAINFALL.
HOWEVER...THE DEVIL IS IN THE DETAILS WHEN WE TRY TO ANSWER WHO
WILL GET HOW MUCH...AND WHAT THE SCALE OF THE FLOODING THREAT IS.

LOOKING AT THE SYNOPTIC SETUP...OUR REGION WILL EXPERIENCE TWO
SEPARATE ROUNDS OF DYNAMICS...EACH IN ITSELF FAVORABLE FOR HEAVY
RAINFALL. THAT MAKES THIS EVENT UNUSUAL IN ITS DURATION AND
POTENTIAL FOR A LARGE AREA TO SEE MULTI-INCH TOTALS. THE FIRST
ROUND CONCERNS THE THE SQUALL LINE CURRENTLY ACROSS WEST TEXAS
THAT IS FORECAST TO MOVE EAST AND STALL SOMEWHERE ACROSS THE
REGION THIS EVENING AND LINGER OVER THE AREA INTO FRIDAY. THE
SECOND ROUND WILL BEGIN LATE FRIDAY NIGHT AND CONTINUE INTO
SATURDAY AFTERNOON AS THE UPPER LEVEL WESTERLIES INTERACT WITH
WHAT IS FORECAST TO BE MAJOR HURRICANE PATRICIA IN THE EASTERN
PACIFIC MAKING LANDFALL AND MOVING NORTH ACROSS MEXICO. OUR
FORECAST HAS BUMPED QPF UP TO THE 3 TO 6 INCH RANGE...WITH LOCALLY
HIGHER AMOUNTS LIKELY. THE FLASH FLOOD WATCH WILL CONTINUE AS
IS...BUT THE SOUTHEAST ZONES MAY BE ADDED LATER TODAY OR TONIGHT.
WE DID CONTEMPLATE STARTING THE WATCH SOONER FOR THE NORTHWEST
ZONES...BUT GIVEN THE VERY DRY SOILS IT WILL TAKE A LITTLE TIME
FOR EXCESSIVE RUNOFF TO BEGIN. THE SAVING GRACE IN THIS EVENT
LOOKS TO BE THE VERY DRY GROUNDS FROM OUR SUMMER AND EARLY FALL
DROUGHT. GROUNDS CAN PROBABLY SOAK UP 3 INCHES OF RAIN BEFORE
WATER ISSUES START.

THE RAINFALL FORECAST WITH THE FIRST ROUND IS MORE UNCERTAIN
BECAUSE THE LOCATION OF HEAVIEST RAIN WILL BE DETERMINED BY THE
STRENGTH OF THE COLD POOL ASSOCIATED WITH THE LINE OF STORMS. THE
COLD POOL IS THE COOL AIR PRODUCED BY THE STORMS...AND BECAUSE
COLD AIR IS MORE DENSE THAN WARM AIR IT SPREADS OUTWARDS. IN
GENERAL...A STRONGER COLD POOL WILL HELP TO PULL A LINE OF STORMS
FARTHER TO THE EAST...SOMETIMES WELL AHEAD OF THE UPPER LEVEL
DYNAMICS THAT WERE INITIALLY RESPONSIBLE FOR THE STORMS. ON THE
OTHER HAND A WEAKER COLD POOL WILL KEEP THE LINE SLOWER MOVING AND
LOCATED IN A REGION OF MORE FAVORABLE LIFT. WHILE THE MAIN
SYNOPTIC MODELS USE PARAMETERIZATION TO ESSENTIALLY GUESS THE
STRENGTH OF A COLD POOL THE HIGH-RES GUIDANCE TRIES TO EXPLICITLY
MODEL IT. UNFORTUNATELY THERE IS LITTLE MODEL CONSENSUS ON HOW
STRONG THE COLD POOL WILL BE AND THIS HAS FAR REACHING EFFECTS ON
THE RAINFALL FORECAST TONIGHT.

MODELS ARE EITHER STALLING THE LINE ACROSS OUR NW ZONES AND
REGENERATING COPIOUS CONVECTION ALONG IT TONIGHT INTO FRIDAY
MORNING...OR THEY ARE PUSHING THE ENTIRE LINE INTO EAST TEXAS BY
THIS EVENING AND WEAKENING IT AS IT OUTRUNS THE FAVORABLE UPPER
LEVEL DYNAMICS. THE LATTER SOLUTION WOULD LIMIT THE FLASH FLOOD
POTENTIAL...AND GENERALLY KEEP TOTALS UNDER 2 INCHES TONIGHT AND
FRIDAY WITH STORM ACTIVITY BEING MORE SCATTERED. THE STALLING LINE
SCENARIO IS ONE THAT COULD FOCUS AN INTENSE BAND OF 4-8 INCHES OF
RAIN ACROSS THE CWA TONIGHT AND EARLY FRIDAY. RIGHT NOW WE ARE
LEANING TOWARD A STALLING OR SLOW MOVING LINE SOMEWHERE ACROSS THE
NORTHWEST TO CENTRAL PART OF THE CWA TONIGHT BUT WILL BE A BIT
CONSERVATIVE WITH QPF SINCE THE HIGHER TOTALS WOULD BE MORE
LOCALIZED WITH SOME AREAS SEEING VERY LITTLE. AFTER SUNRISE
FRIDAY THE LINE SHOULD START TO MOVE SOUTHEASTWARD INTO THE WARMER
AIR AND THE HIGH POP/QPF AXIS IS FORECAST TO SHIFT INTO THE
CENTRAL TO SOUTHEASTERN PARTS OF THE CWA. AS THE UPPER LEVEL LOW
PULLS OFF TO THE NORTHEAST THE DYNAMICS FAVORABLE FOR LIFT WILL
WEAKEN OVER THE REGION TEMPORARILY FRIDAY AFTERNOON AND EARLY
EVENING BEFORE THE SECOND ROUND OF DYNAMICS BEGINS TO RAMP UP.

THE SECOND ROUND CONCERNS A SECOND UPPER TROUGH APPROACHING FROM
THE WEST AND THE INTERACTION OF THAT SYSTEM WITH HURRICANE
PATRICIA. THE INTENSIFYING WESTERLIES NORTH OF THE UPPER LEVEL
ANTI-CYCLONIC CIRCULATION OF THE HURRICANE WILL PRODUCE WHAT IS
CALLED A PREDECESSOR RAIN EVENT OR PRE OVER THE REGION. BASICALLY
WHAT HAPPENS WITH A PRE IS THAT THERE IS REGION WHERE THE AIR IN
THE UPPER LEVELS BECOMES EXTREMELY DIVERGENT...WHICH CAUSES THE
AIR BENEATH IT TO RISE. WHEN THERE IS ENOUGH MOISTURE/INSTABILITY
THIS AIR WILL PRODUCE AN OFTEN STATIONARY OR SLOW MOVING REGION OF
CONVECTION TO THE NORTH AND NORTHEAST OF THE TROPICAL SYSTEM.
RIGHT NOW THERE IS A PRE OCCURRING IN THE WESTERN GULF OF MEXICO
WHICH SHOULD CONTINUE FOR ANOTHER 12 HOURS OR SO UNTIL THE FIRST
UPPER LEVEL TROUGH MOVES TOO FAR TO THE NORTHEAST. THERE IS
EXCELLENT MODEL AGREEMENT THAT A PRE WILL DEVELOP OVER NORTH AND
CENTRAL TEXAS FRIDAY EVENING AND PERSIST INTO SATURDAY. THIS ROUND
OF RAIN WILL BE MORE WIDESPREAD AND HAVE THE POTENTIAL TO DROP 2-6
INCHES OVER THE AREA FRIDAY NIGHT INTO SATURDAY AFTERNOON. MOST
MODEL GUIDANCE HAS THIS AXIS OF HEAVY RAIN FROM BONHAM TO DFW TO
KILLEEN...WITH THE HIGHER AMOUNTS OCCURRING ACROSS CENTRAL TEXAS
WHERE LOW LEVEL MOISTURE FLUX/TRANSPORT IS MOST IMPRESSIVE.

OBVIOUSLY THE CONCERN IS THAT IF BOTH ROUNDS OF RAIN PRODUCE BANDS
THAT SET UP OVER THE SAME AREA...THERE IS THE POTENTIAL FOR 10+
INCHES OF RAIN. THIS IS WHAT IS BEING ADVERTISED BY THE GFS. THE
GFS IS THE HIGH SIDE OUTLIER AT THIS POINT...WITH QPF FROM THE
OTHER MODELS MUCH LOWER. EVEN THE RELIABLE ECMWF HAS TRENDED
DOWNWARD IN LATEST RUN AND OUR QPF FORECAST OF 3-6 IS A LITTLE
HIGHER THAN BOTH ITS AND THE CANADIAN FORECAST. AGAIN WE CANT
DISCOUNT THE POTENTIAL FOR MUCH HIGHER AMOUNTS IN A BAND OVER THE
REGION...SO THIS EVENT BEARS CLOSE MONITORING.

THE UPPER TROUGH SHOULD PUSH THROUGH THE AREA SATURDAY EVENING
WHICH WILL SEND A COLD FRONT THROUGH NORTH TEXAS. THE HEAVY RAIN
WILL SHIFT SOUTHEAST OF THE REGION SATURDAY NIGHT BUT SOME
LINGERING SHOWERS WILL BE POSSIBLE INTO SUNDAY AND PERHAPS MONDAY.
HAVE SIDED WITH THE DRIER ECMWF AND CANADIAN WHICH LOOK TO BE
HANDLING THE MID LEVEL REMNANTS OF PATRICIA MORE APPROPRIATELY
THAN THE GFS. TEMPERATURES WILL BE COOLER BEHIND THE FRONT AND
MOSTLY CLOUDY SKIES WILL CONTINUE INTO MONDAY AND TUESDAY.
ANOTHER COLD FRONT SHOULD RESULT IN CLEARING SKIES AND TEMPS
CLOSER TO NORMAL BY WED-THURSDAY.

TR.92

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  77  68  78  68  71 /  60  80  90  80  90
WACO, TX              78  71  80  68  74 /  60  60  80  70  90
PARIS, TX             82  68  75  67  72 /  30  60  80  70  90
DENTON, TX            77  67  77  67  71 /  70  90  90  80  80
MCKINNEY, TX          77  68  76  67  72 /  50  80  90  80  90
DALLAS, TX            77  68  78  68  72 /  60  80  90  80  90
TERRELL, TX           78  70  78  68  74 /  40  70  80  70  90
CORSICANA, TX         79  70  80  69  75 /  40  60  70  60  90
TEMPLE, TX            78  71  80  68  74 /  60  60  70  60  90
MINERAL WELLS, TX     75  67  79  65  71 /  90  90  80  80  70

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH FROM LATE TONIGHT THROUGH LATE SATURDAY NIGHT
FOR TXZ091>095-100>107-115>123-129>135-141>146-156>159.

&&

91/05
Hazardous weather outlook, Oct 22, 4:59 AM CDT, 7 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
459 AM CDT THU OCT 22 2015

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-231200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
459 AM CDT THU OCT 22 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT.

SHOWERS AND THUNDERSTORMS WILL INCREASE IN COVERAGE THROUGHOUT THE
DAY TODAY ACROSS NORTH TEXAS AND BECOME NUMEROUS BY TONIGHT. HEAVY
RAINFALL WILL BE THE MAIN THREAT WITH THESE SHOWERS AND STORMS
WITH MOST OF THE REGION RECEIVING 1 TO 3 INCHES OF RAIN THROUGH
TONIGHT. THE THREAT FOR WIDESPREAD SEVERE WEATHER IS LOW ALTHOUGH
THERE COULD BE A FEW STRONG STORMS WITH GUSTY WINDS AND FREQUENT
LIGHTNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NUMEROUS SHOWERS AND STORMS ARE EXPECTED ACROSS ALL OF NORTH TEXAS
FRIDAY AND SATURDAY...ALTHOUGH THERE MAY BE A LULL IN THE ACTIVITY
FRIDAY AFTERNOON INTO LATE EVENING. ANOTHER ROUND OF HEAVY RAIN IS
EXPECTED LATE FRIDAY NIGHT INTO SATURDAY WITH ANOTHER 2 TO 3
INCHES OF RAIN POSSIBLE. TOTAL RAINFALL WILL AVERAGE 3 TO 6
INCHES ACROSS ALL OF NORTH TEXAS THROUGH SUNDAY. FLASH FLOODING
WILL BE THE MAIN THREAT DURING THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DUNN

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 22, 2:14 PM CDTAreal Flood AdvisoryFWDCooke, Montague3 hr

Nearby

Areal Flood Advisories in Texas, 2015Every areal flood advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.